异质环境中西尼罗河病毒稳态问题解的存在唯一性  

The Existence and Uniqueness of a West Nile Virus Model in the Heterogeneous Environment

在线阅读下载全文

作  者:葛静[1] GE Jing(School of Mathematical Science, Huaiyin Normal University, Huaian Jiangsu 223300, Chin)

机构地区:[1]淮阴师范学院数学科学学院,江苏淮安223300

出  处:《淮阴师范学院学报(自然科学版)》2017年第4期283-287,共5页Journal of Huaiyin Teachers College;Natural Science Edition

基  金:国家自然科学基金资助项目(11701206)

摘  要:利用最大模原理、上下解方法以及乘乘减积技巧探讨了异质环境中一类西尼罗河病毒稳态问题解的存在唯一性.In this paper,we investigate the existence and uniqueness of steady-state solution of a West Nile virus model in the heterogeneous environment via the maximum principle,upper and low solution method and multiply-multiply-subtract-integral technique.

关 键 词:西尼罗河病毒 异质环境 稳态解 基本再生数 

分 类 号:O175[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象